# SDR SWIA200515708

- Difficulty date: October 17, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 5,991 hours, 4,660 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"OB GND SPOILER" CAUTION UPON LANDING WITH RIGHT SIDE OUTBOARD GROUND SPOILER NOT DEPLOYING.   REPLACED PROXIMITY SENSOR PS21GA FOR RT OB GROUND SPOILER AND ADJUSTED IAW MM 27-60-00.  OPERATIONAL CHECK GOOD.
